# SDR IPXA2014031982333

- Difficulty date: March 7, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7105513
- Condition: Cracked
- Location: Bs 1641 L44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, CENTER CARGO LONGERON SPLICE CRACKED AT BS 1641, LONGERON 44R.     R & R LONGERON SPLICE IAW SRM 51-33-01, PG 30.
